# SDR FDEA201701090097

- Difficulty date: January 9, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 77,361 hours, 18,583 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA77951
- Condition: Corroded
- Location: Bs 1809
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 1809, RBL 8 SEAT TRACK FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-21-01-0G AND FOUND WITHIN LIMITS IAW SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1.
